# SDR QXEA200800043

- Difficulty date: January 25, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 16,018 hours, 11,429 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PSP - FLIGHT 2610 - ELECTRICAL ODOR FROM ROW 4.  MAINTENANCE COMPLIED WITH A INSPECTION OF THE SYSTEM AND WIRING AND FOUND NO DEFECTS.  REPLACE THE LAMPS AND THE PS50 BALLAST.  AIRCRAFT RETURNED TO SERVICE.
